# SDR SWAA2022022157942

- Difficulty date: July 7, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 48,966 hours, 28,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED LH STR19 STA 500D / CRACK FOUND TO BE OUT OF ALLOWABLE LIMITS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0. REMOVED DAMAGED GUSSET IAW SRM 51-10-02-0G-0. LOCATED; DRILLED; AND INSTALLED NEW GUSSET AT STA 500D STR 19L IAW SRM 51-40-05-0G-0; 51-40-02-0G-0; AND DWG 143A7902. 57575U 07/11/18
